| Model Number |
CR2 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue.The device was still able to be powered on and off by pressing the on/off button.The device's lid switch, designator sw5, was determined to be the cause of the reported issue.Stryker archived the returned device and the customer received a replacement device.
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.During evaluation, it was found that the device failed to power on when the lid was opened.In this state, a delay in defibrillation may occur, as the user has to push the power button underneath the lid to turn the device on.There was no patient involvement reported during the event.